# SDR CALA0001839

- Difficulty date: November 28, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PIT LT CARGO TRACK CORRODED.  THE CARGO TRACK WAS REMOVED AND A NEW TRACK WAS INSTALLED IAW SRM 51-10-3, 51-30-1, AND 51-30-5.
